# SDR ASOA2013071708689

- Difficulty date: July 13, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 13,314 hours, 8,399 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT T/E DAMAGED SS 142.25.   REPAIRED IAW REO 670-57-41-254.    MAJOR REPAIR IAW GMM 5-3.
